# SDR DALA2015120807506

- Difficulty date: December 4, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 73,976 hours, 33,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT SIGNS AT THE AFR CABIN AND BY DOORS 2L AND 2R WILL NOT ILLUMINATE WHEN THE LANDING GEAR IS EXTENDED WITH THE, NO SMOKING SWITCH POSITIONED TO AUTO, REPLACED EPSU.
